# SDR SWIA200514653

- Difficulty date: February 28, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 15,098 hours, 13,265 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2280
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 9,014 hours, 7,078 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE UPON LANDING.  REPLACED RIGHT OUTBOARD PCU IAW 22-61-05, OPERATIONAL CHECK GOOD.
